American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(73C02) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Hou De Han and Xiao Nan Wu. The approximation of the exact boundary conditions at an artificial boundary for linear elastic equations and its applications . Math. Comp. 59 (1992) 21-37. MR 1134732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard S. Falk. Nonconforming finite element methods for the equations of linear elasticity . Math. Comp. 57 (1991) 529-550. MR 1094947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1